← Return to Recurrance of uterine cancer in the vaginal cuff

Discussion
jeanadair123 (@jeanadair123)

Recurrance of uterine cancer in the vaginal cuff

Gynecologic Cancers | Last Active: Feb 11, 2019 | Replies (4)

Comment receiving replies
@jeanadair123

I had radiation January of 2018. The after effect of the radiation on my rectumwas excruciating the dr gave me protofoam and butt cream plus a variety of other things nothing helped it just took months to go away and heal. When I went to see my gastroenterologist I mentioned this and he gave me nifedipine what a life saver. But recently it came back I just wondered if anyone else had had the same problem? Burning and pain when I have a bowel movement. Also I am using the dilator but lately I had to go to a smaller size as it was getting painful to insert.

Jump to this post


Replies to "I had radiation January of 2018. The after effect of the radiation on my rectumwas excruciating..."

After 3 rounds of brachytherapy I had diarrhea, but only 1 horrible painful day. It gradually went away. I did not have any lasting side effects so far, but I understand that some can develop years later. My bowel problems slowly resolved, but it is still a new normal for me. I am sorry that you are going through this.